# SDR RAIA990507

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: L8523427
- Condition: Failed
- Location: Rt Engine
- Part time: 15,325 hours
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

FLT 7422 - STL - RIGHT ENGINE OIL TEMP WENT TO 130 DEGREES, SHUT RIGHT ENGINE DOWN.  MAINTENANCE REPLACED OIL COOLER VERNATHERM.  (M)
